... and now Climara because they stopped making the Vivelle patches 0.05. And I want to stop using the patches, because I have high Triclycerides and started with Thyroids problems and I take Amitriptyline. I sopped but I can not handle the hot-flashes. May I get cancer in my buttock or skin for using the patches this long time? I need your support and help
There is always a risk associated with taking a medicine for a long period of time.
You need to decide whether the risks associated with taking HRT outweigh the symptoms you experience if you choose not to take HRT.
It sounds as though you may have little choice if your hot flashes are severe.
Discuss this with your doctor and together you can make a decision.
You may find this link useful - risks are discussed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 31 Mar 2010 • 6 answers
Posted 8 Feb 2011 • 1 answer
Posted 29 Jun 2012 • 2 answers
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 • 1 answer